MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM; SHOULDER REVERSE SYSTEM HC LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM; SHOULDER REVERSE SYSTEM HC LINER
Catalog Number 04.01.0123
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 june 2024: lot 2336602: (b)(4) items manufactured and released on 12-dec-2023.Expiration date: 2028-nov-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised.Batch review performed on 26 june 2024 on reverse shoulder system 04.01.0173.Glenosphere 39xø27 (k170452) lot.2341006.Lot 2341006: (b)(4) items manufactured and released on 29-jan-2024.Expiration date: 2029-jan-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
About 1 month after the primary surgery, revision was performed due to infection.No loosening of the implants and excellent stability of the bone graft in place.Glenosphere and liner revised.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+3MM
Common Device Name
SHOULDER REVERSE SYSTEM HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19749509
Report Number3005180920-2024-00519
Device Sequence Number6491415
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0123
Device Lot Number2336602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight77 KG